# SDR UIEA2019042604047

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,579 hours, 13,591 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW O/B MID FLAP I/B UPPER SURFACE AWAY FROM I/B EDGE 74" FOUND BULGED.( LHW O/B MID FLAP I/B UPPER SURFACE FROM I/B EDGE 74" BULGED AREAS CORROSION REMOVED IAW SRM 51-10-02 AND RE-PROTECTED IAW SRM 51-20-01 AND CHECKED WITHIN SRM 57-30-02 ALLOWABLE LIMITS.  )
